Russian Mathematical Surveys
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Russian Mathematical Surveys, 2007, Volume 62, Issue 3, Pages 631–633
DOI: https://doi.org/10.1070/RM2007v062n03ABEH004423
(Mi rm6817)
 

This article is cited in 17 scientific papers (total in 17 papers)

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society

Two-dimensional Schrödinger operators with fast decaying potential and multidimensional L2-kernel

I. A. Taimanova, S. P. Tsarevbc

a Sobolev Institute of Mathematics, Siberian Branch of the Russian Academy of Sciences
b Krasnoyarsk State Pedagogical University named after V. P. Astaf'ev
c Institut für Mathematik, Technische Universität Berlin
References:
Presented: S. P. Novikov
Accepted: 20.04.2007
Bibliographic databases:
Document Type: Article
MSC: Primary 35P; Secondary 35J10, 37K15, 35Q51
Language: English
Original paper language: Russian
Citation: I. A. Taimanov, S. P. Tsarev, “Two-dimensional Schrödinger operators with fast decaying potential and multidimensional L2-kernel”, Russian Math. Surveys, 62:3 (2007), 631–633
Citation in format AMSBIB
\Bibitem{TaiTsa07}
\by I.~A.~Taimanov, S.~P.~Tsarev
\paper Two-dimensional Schr\"odinger operators with fast decaying potential and multidimensional $L_2$-kernel
\jour Russian Math. Surveys
\yr 2007
\vol 62
\issue 3
\pages 631--633
\mathnet{http://mi.mathnet.ru/eng/rm6817}
\crossref{https://doi.org/10.1070/RM2007v062n03ABEH004423}
\mathscinet{http://mathscinet.ams.org/mathscinet-getitem?mr=2355430}
\zmath{https://zbmath.org/?q=an:05295366}
\adsnasa{https://adsabs.harvard.edu/cgi-bin/bib_query?2007RuMaS..62..631T}
\isi{https://gateway.webofknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=Publons&SrcAuth=Publons_CEL&DestLinkType=FullRecord&DestApp=WOS_CPL&KeyUT=000250483500016}
\elib{https://elibrary.ru/item.asp?id=25787410}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-35648949011}
Linking options:
  • https://www.mathnet.ru/eng/rm6817
  • https://doi.org/10.1070/RM2007v062n03ABEH004423
  • https://www.mathnet.ru/eng/rm/v62/i3/p217
  • This publication is cited in the following 17 articles:
    1. M. M. Malamud, V. V. Marchenko, “On Kernels of Invariant Schrödinger Operators with Point Interactions. Grinevich–Novikov Conjecture”, Dokl. Math., 109:2 (2024), 125  crossref
    2. M. M. Malamud, V. V. Marchenko, “On kernels of invariant Schrödinger operators with point interactions. Grinevich–Novikov problem”, Doklady Rossijskoj akademii nauk. Matematika, informatika, processy upravleniâ, 516 (2024), 31  crossref
    3. I. A. Taimanov, “The Moutard Transformation for the Davey–Stewartson II Equation and Its Geometrical Meaning”, Math. Notes, 110:5 (2021), 754–766  mathnet  crossref  crossref  isi  elib
    4. R. G. Novikov, I. A. Taimanov, “Darboux–Moutard transformations and Poincaré–Steklov operators”, Proc. Steklov Inst. Math., 302 (2018), 315–324  mathnet  crossref  crossref  mathscinet  isi  elib
    5. Adilkhanov A.N., Taimanov I.A., “On numerical study of the discrete spectrum of a two-dimensional Schrödinger operator with soliton potential”, Commun. Nonlinear Sci. Numer. Simul., 42 (2017), 83–92  crossref  mathscinet  isi  elib  scopus
    6. P. G. Grinevich, R. G. Novikov, “Multipoint scatterers with bound states at zero energy”, Theoret. and Math. Phys., 193:2 (2017), 1675–1679  mathnet  crossref  crossref  adsnasa  isi  elib
    7. Croke R. Mueller J.L. Music M. Perry P. Siltanen S. Stahel A., “the Novikov-Veselov Equation: Theory and Computation”, Nonlinear Wave Equations: Analytic and Computational Techniques, Contemporary Mathematics, 635, ed. Curtis C. Dzhamay A. Hereman W. Prinari B., Amer Mathematical Soc, 2015, 25–70  crossref  mathscinet  zmath  isi
    8. R. G. Novikov, I. A. Taimanov, S. P. Tsarev, “Two-Dimensional von Neumann–Wigner Potentials with a Multiple Positive Eigenvalue”, Funct. Anal. Appl., 48:4 (2014), 295–297  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    9. Perry P.A., “Miura Maps and Inverse Scattering For the Novikov-Veselov Equation”, Anal. PDE, 7:2 (2014), 311–343  crossref  mathscinet  zmath  isi  scopus
    10. M Music, P Perry, S Siltanen, “Exceptional circles of radial potentials”, Inverse Problems, 29:4 (2013), 045004  crossref  mathscinet  zmath  isi  elib  scopus
    11. Yu. V. Shanko, “Obobschennye funktsionalno-invariantnye resheniya dvumernogo neodnorodnogo volnovogo uravneniya”, Sib. zhurn. industr. matem., 16:1 (2013), 126–137  mathnet  mathscinet
    12. A.G. Kudryavtsev, “Exactly solvable two-dimensional stationary Schrödinger operators obtained by the nonlocal Darboux transformation”, Physics Letters A, 2013  crossref  mathscinet  isi  elib  scopus
    13. E. I. Ganzha, “Euler Integrals and Multi-Integrals of Linear Partial Differential Equations”, Math. Notes, 89:1 (2011), 37–50  mathnet  crossref  crossref  mathscinet  isi
    14. I. A. Taimanov, S. P. Tsarev, “On the Moutard transformation and its applications to spectral theory and soliton equations”, Journal of Mathematical Sciences, 170:3 (2010), 371–387  mathnet  crossref  mathscinet
    15. S. P. Tsarev, E. S. Shemyakova, “Differential Transformations of Parabolic Second-Order Operators in the Plane”, Proc. Steklov Inst. Math., 266 (2009), 219–227  mathnet  crossref  mathscinet  zmath  isi  elib  elib
    16. I. A. Taimanov, S. P. Tsarev, “Blowing up solutions of the Novikov-Veselov equation”, Dokl. Math., 77:3 (2008), 467–468  mathnet  crossref  mathscinet  mathscinet  zmath  isi  elib  elib  scopus
    17. I. A. Taimanov, S. P. Tsarev, “Two-dimensional rational solitons and their blowup via the Moutard transformation”, Theoret. and Math. Phys., 157:2 (2008), 1525–1541  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
    Citing articles in Google Scholar: Russian citations, English citations
    Related articles in Google Scholar: Russian articles, English articles
    Успехи математических наук Russian Mathematical Surveys
    Statistics & downloads:
    Abstract page:837
    Russian version PDF:330
    English version PDF:27
    References:85
    First page:9
     
      Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2025